The correct answer is D.
Fluoroquonolones and tetracyclines have both been linked to pseudotumor cerebri syndrome (PTCS, idiopathic intracranial hypertension).
Fluoroquinolones represent one of the most prescribed classes of antibiotics in North America. Fluoroquinolones carry a boxed warning for risk of tendon rupture, tendinitis, and worsening myasthenia gravis. The label also carries a warning for CNS adverse events, including PTCS. Although rare, untreated PTCS can lead to partial or permanent vision loss. Female sex and obesity are strong risk factors for PTCS, and PTCS is also linked to tetracyclines.
A recent case control study found that risk of pseudotumor cerebri was over 4 times increased with fluoroquinolones, and over 2 times increased with tetracyclines.
Source. Sodhi M, Sheldon CA, Carleton B, et al. Oral fluoroquinolones and risk of secondary pseudotumor cerebri syndrome: Nested case-control study. Neurology. 2017;89:792-795.
Related content: Increased Intracranial Pressure and Fluoroquinolones